Show simple item record

dc.contributor.authorKannappan, Palaniappan
dc.description.abstractAmong normal linear spaces, the inner product spaces (i.p.s.) are particularly interesting. Many characterizations of i.p.s. among linear spaces are known using various functional equations. Three functional equations characterizations of i.p.s. are based on the Frchet condition, the Jordan and von Neumann identity and the Ptolemaic inequality respectively. The object of this paper is to solve generalizations of these functional equations.
dc.publisherUniversitat Politècnica de Catalunya. Secció de Matemàtiques i Informàtica
dc.relation.ispartofMathware & soft computing . 1995 Vol. 2 Núm. 1 p.61-70
dc.rightsReconeixement-NoComercial-CompartirIgual 3.0 Espanya
dc.subject.otherFunctional equations
dc.subject.otherInner products
dc.titleOn inner product spaces-II
dc.subject.lemacEquacions funcionals
dc.subject.amsClassificació AMS::39 Difference and functional equations::39B Functional equations and inequalities
dc.rights.accessOpen Access

Files in this item


This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 3.0 Spain